# SDR SWAA2018080724029

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 46,063 hours, 27,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A1700033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT STRAP BROKEN.  R&R STRAP PER AMM.
